# SDR SWIA202158765

- Difficulty date: March 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6003105719
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 STR3 LENTAL CRACKED     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED 2 CLIPS AT JUNCTION OF STR 3L AND FS 280 IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLETED SKYWEST TASK CARD 51-900-1003- SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
